# SDR CWQA202007080001

- Difficulty date: July 2, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N604SD
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 14,422 hours, 11,249 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: MP50B1
- Part serial: 4622
- Condition: Reads High
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, CREW RECEIVED ANTI-SKID INOP ANNUNCIATION AND POWER BRAKES CIRCUIT BREAKER (CB) POPPED, CHECKLIST FOLLOWED, CIRCUIT BREAKER RESET AND ANTI-SKID SWITCH CYCLED, MESSAGES CLEARED AND REMAINING TAXI WAS NORMAL.  CREW REPORTED NORMAL BRAKING ACTION WAS NOT AFFECTED.  DURING TAKEOFF ROLL AT V1, CREW AGAIN RECEIVED ANTI-SKID INOP ANNUNCIATION AND POWER BRAKES CIRCUIT BREAKER POPPED.  TAKE OFF AND DEPARTURE WAS NORMAL, CHECKLIST FOLLOWED, CREW DECIDED TO CONTINUE TO DESTINATION (WITHOUT RESETTING CB AGAIN) TO UTILIZE LONGER 9000 FOOT RUNWAY TO ACCOMMODATE ABNORMAL CHECKLIST 6500 FEET RUNWAY FOR EXPECTED LOSS OF NORMAL BRAKING.  LANDING CHECKLIST FOLLOWED AND LANDING WAS ACCOMPLISHED USING THRUST REVERSERS, AT 10 KNOTS EMERGENCY BRAKING WAS APPLIED TO STOP AIRCRAFT FULLY.  MAINTENANCE EVALUATION COULD NOT DUPLICATE BRAKE CIRCUIT BREAKER POPPING ISSUE.  POWER BRAKE MOTOR AND WIRING INSPECTED, NO DEFECTS FOUND.  CIRCUIT BREAKER AND WIRING INSPECTED, NO DEFECTS FOUND.  BRAKE FLUID WAS SERVICED, BRAKE LINES PURGED AND BLED.  TAXI CHECKS PERFORMED WITH NO DEFECTS FOUND.  OEM TECHNICAL SUPPORT SUSPECT BRAKE MOTOR OVERHEAT DUE TO HIGH OAT AT ORIGIN AIRPORT.  THREE SUBSEQUENT FLIGHTS FLOWN WITHOUT ISSUES.  AS A PRECAUTION, MAINTENANCE IS REPLACING THE CB AND THE OAT OVERHEAT THEORY IS BEING LOOKED INTO.  THE PUMP WAS HEATED AND THE AMP DRAW MEASURED TO DETERMINE IF THE FAILURE IS A HIGH DRAW PER TEXTRON.  AMP DRAW ON MOTOR AT HIGH TEMPERATURES WAS CLOSE TO CB RATING, POWER BRAKE MOTOR WAS REMOVED AND REPLACED, P/N OFF MP50B-1 S/N OFF 4622.  CB WAS ALSO REPLACED, P/N OFF S2899L15.0 S/N OFF NSN.
